# SDR TRAX200701706

- Difficulty date: October 25, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 623GT UPPER SURFACE SCRATCHED AND FLANGE CORRODED.   CORROSION REMOVED. FUEL PANEL REPLACED BY NEW.
